Please use this identifier to cite or link to this item: http://hdl.handle.net/10603/604847
Title: Studies On Linear Fractional Programming Problem With or Without Fuzziness
Researcher: Gomathi S V
Guide(s): Jayalakshmi M
Keywords: Mathematics
Mathematics Interdisciplinary Applications
Physical Sciences
University: Vellore Institute of Technology, Vellore
Completed Date: 2023
Abstract: newline
Pagination: 1-140
URI: http://hdl.handle.net/10603/604847
Appears in Departments:School of Advanced Sciences

Files in This Item:
File Description SizeFormat 
01_title.pdfAttached File51.31 kBAdobe PDFView/Open
02_preliminary pages.pdf877.48 kBAdobe PDFView/Open
03_table of contents.pdf26.05 kBAdobe PDFView/Open
04_abstract.pdf25.4 kBAdobe PDFView/Open
05_chapter 1.pdf136.27 kBAdobe PDFView/Open
06_chapter 2.pdf161.46 kBAdobe PDFView/Open
07_chapter 3.pdf175.79 kBAdobe PDFView/Open
08_chapter 4.pdf124.17 kBAdobe PDFView/Open
09_chapter 5.pdf185.05 kBAdobe PDFView/Open
10_chapter 6.pdf155.42 kBAdobe PDFView/Open
11_chapter 7.pdf108.34 kBAdobe PDFView/Open
12_chapter 8.pdf22.45 kBAdobe PDFView/Open
80_recommendation.pdf66.59 kBAdobe PDFView/Open
Show full item record


Items in Shodhganga are licensed under Creative Commons Licence Attribution-NonCommercial-ShareAlike 4.0 International (CC BY-NC-SA 4.0).

Altmetric Badge: